American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Robert Lipshitz and Sucharit Sarkar. A Khovanov stable homotopy type. J. Amer. Math. Soc. 27 (2014) 983-1042.
Abstract, references, and article information
View Article: PDF

[2] Peter Linnell and Thomas Schick. Finite group extensions and the Atiyah conjecture. J. Amer. Math. Soc. 20 (2007) 1003-1051. MR 2328714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tao Li. Heegaard surfaces and measured laminations, II: Non-Haken 3--manifolds. J. Amer. Math. Soc. 19 (2006) 625-657. MR 2220101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Roberts, J. Shareshian and M. Stein. Infinitely many hyperbolic 3-manifolds which contain no Reebless foliation. J. Amer. Math. Soc. 16 (2003) 639-679. MR 1969207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joel Hass and Jeffrey C. Lagarias. The number of Reidemeister moves needed for unknotting. J. Amer. Math. Soc. 14 (2001) 399-428. MR 1815217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Marc Lackenby. Dehn surgery on knots in 3-manifolds. J. Amer. Math. Soc. 10 (1997) 835-864. MR 1443548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Boyer and X. Zhang. Finite Dehn surgery on knots. J. Amer. Math. Soc. 9 (1996) 1005-1050. MR 1333293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nathan Habegger and Xiao-Song Lin. The classification of links up to link-homotopy . J. Amer. Math. Soc. 3 (1990) 389-419. MR 1026062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. McA. Gordon and J. Luecke. Knots are determined by their complements . J. Amer. Math. Soc. 2 (1989) 371-415. MR 965210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1